| Model Number |
FXS3610C |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930); Inadequate Osseointegration (2646)
| Date of Event |
01/29/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Please see attached summary memo.
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure within 1 year, 13 days after implant placement.The bone quality was not reported.The oral hygiene around implant site was good.Peri-implantitis and local infection were observed during the removal surgery.Bone augmentation material was not used in implant placement surgery.The patient will need another surgical intervention.